Inference in infinite superpositions of non-Gaussian Ornstein-Uhlenbeck processes using Bayesian nonparametic methods
Year of publication: |
2011
|
---|---|
Authors: | Griffin, Jim E. |
Published in: |
Journal of financial econometrics : official journal of the Society for Financial Econometrics. - Oxford : Univ. Press, ISSN 1479-8409, ZDB-ID 2160581-6. - Vol. 9.2011, 3, p. 519-549
|
Subject: | Bayes-Statistik | Bayesian inference | Theorie | Theory | Stochastischer Prozess | Stochastic process | Statistische Verteilung | Statistical distribution | Markov-Kette | Markov chain |
-
Nonlife ratemaking and risk management with Bayesian additive models for location, scale and shape
Klein, Nadja, (2013)
-
Joint Bayesian analysis of parameters and states in nonlinear, non-Gaussian state space models
Barra, István, (2014)
-
Bayesian estimation of non-Gaussian stochastic volatility models
Elabed, Asma Graja, (2014)
- More ...
-
Inference with non-Gaussian Ornstein–Uhlenbeck processes for stochastic volatility
Griffin, Jim E., (2006)
-
Inference with non-Gaussian Ornstein-Uhlenbeck processes for stochastic volatility
Griffin, Jim E., (2006)
-
Sampling returns for realized variance calculations: Tick time or transaction time?
Griffin, Jim E., (2008)
- More ...